# SDR COMA9660213

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Brace
- Part number: 16400103
- Condition: Malfunction
- Location: Nlg
- Part time: 6,874 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE LANDING GEAR DID NOT RETRACT.  DOWN LOCK IS NOT RELEASING.  REPLACED THE NLG DRAG BRACE ASSY, RETRACT SYSTEM CHECKS SATISFACTORY.
